# SDR UHLA201507300614

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 34,813 hours, 29,031 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: H

## Discrepancy

WHILE APPROACHING THE GATE, THE CREW DISCHARGED THE APU FIRE BOTTLES AFTER A CONFIRMED APU FIRE.   THE APU WAS R & R.
